MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Ingenia Elition X; Full-body MRI system, superconducting magnet

Philips Medical Systems Nederland B.V. Ingenia Elition X; Full-body MRI system, superconducting magnet
Model Number Ingenia Elition X
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Bruise/Contusion (1754); Insufficient Information (4580)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury

Brand Name
Ingenia Elition X
Common Device Name
Full-body MRI system, superconducting magnet
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key50561666
Report Number3042177665-2026-000146
Device Sequence Number21321008
Product Code LNH
UDI-Device Identifier00884838088115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIngenia Elition X
Device Catalogue Number781358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown